# SDR USAA061318

- Difficulty date: November 6, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 59,500 hours, 59,500 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 291 S10-11r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 291.5 BETWEEN STR 11R AND 10R CRACKED.  REMOVED DAMAGE AND INSTALLED REPAIR PARTS IAW DWG 65-45807, DEFECT SIZE: 2 INCHES.
